×

zbMATH — the first resource for mathematics

Found 9,986 Documents (Results 1–100)

100
MathJax
Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer (ISBN 978-3-030-42136-6/hbk; 978-3-030-42136-6/ebook). Springer Proceedings in Mathematics & Statistics 319, 73-107 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theory Probab. Math. Stat. 101, 85-101 (2020); translation from Teor. Jmovirn. Mat. Stat. 101, 78-92 (2019).
MSC:  60K05 60J10
PDF BibTeX XML Cite
Full Text: DOI
Ruiz, Patricia Alonso (ed.) et al., Analysis, probability and mathematical physics on fractals. Based on the presentations at the 6th conference, Cornell University, Ithaca, NY, USA, June 2017. Hackensack, NJ: World Scientific (ISBN 978-981-12-1552-0/hbk; 978-981-12-1554-4/ebook). Fractals and Dynamics in Mathematics, Science, and the Arts: Theory and Applications 5, 273-296 (2020).
MSC:  60J10 28A80 60J50
PDF BibTeX XML Cite
Full Text: DOI
Pennec, Xavier (ed.) et al., Riemannian geometric statistics in medical image analysis. Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-814725-2/pbk; 978-0-12-814726-9/ebook). The Elsevier and Miccai Society Book Series, 3-37 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification